# SDR P2EA2001V0028

- Difficulty date: November 21, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N122NJ
- Make and model: Boeing 737230
- Aircraft serial: 22120
- Aircraft time: 45,127 hours, 39,116 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 654643090
- Part serial: BN436
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

During "C" Check Inspection.-R-H Wing Imb Fore Flap Skin Worn at Imb Side.-Repaired R-H Imb Fore Flap, P/N 65-46430-90, S/N BN436 Due to Worn Skin IAW COOPESA EO No. COO-CMP-3-57-608-01, Dated Nov 06, 2001 Approved on FAA 8110-3 Form By DERT-710167SW.Note: See COOPESA Work Order No. O10863 6-47 & 122SDA066.
